# SDR FDKA200702070

- Difficulty date: February 14, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 11,817 hours, 11,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311401
- Condition: Torn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6146 ATL (1912 PHX LCL).  LOUD NOISE IN FLIGHT FROM GALLEY OR PAX DOOR.  MX FOUND THE PAX DOOR SEAL WAS TORN.  FERRIED TO CAE WHERE MX REPLACED THE DOOR SEAL.
